I am taking it because doctor said I was depressed. But I'm feeling very anxious.
Common (1% to 10%): Anxiety
Hi, Blessed! Many people feel increased anxiety in the first couple days of starting bupropion ~ or most any antidepressant/anxiolytic ~ and it's perfectly *normal*. Plus, you are probably worrying about starting the medication in the first place.
Try giving it a few days to a week or so and this side effect will probably resolve on it's own. If it persists after that or you become panicky let your doctor know. A lower dose for awhile should straighten everything out.
Best regards, Wildcat
It's normal to feel anxious while starting a new medication. Also it's an anti-depressant so that might increase the anxiety although I don't remember that happening to me. I would try it, the Wellbutrin, for at least a week or two. If the anxiety continues your doc can give you something, temporarily, for that. Then you might consider trying another anti-depressant. For the anxiety, try going for walks to forget you are anxious. Also, ask your doc if you are on a starter dose. Best of luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2014 • 2 answers
Bupropion - I'm at my wits end. I take Lithuum and lamictal. Should Wellbutrin be started on lowest?
Updated 2 Dec 2014 • 2 answers
Updated 14 Jan 2018 • 8 answers
Updated 24 Aug 2016 • 3 answers
Updated 9 Oct 2018 • 1 answer